# SDR A6WA20120918003

- Difficulty date: August 29, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 25,544 hours, 24,255 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AFT FS 280.00 BULKHEAD GOUGED ON PREVIOUS REPAIR.  REMOVED & REPLACED PREVIOUS REPAIR ON RIGHT AFT FS 280 BULKHEAD IAW REO 601R-53-11-1727 REV E. 01/14/11 STARTING AT STEP 4.
